We are using cookies to implement functions like login, shopping cart or language selection for this website. Furthermore we use Google Analytics to create anonymized statistical reports of the usage which creates Cookies too. You will find more information in our privacy policy.
OK, I agree I do not want Google Analytics-Cookies
Quintessence International
Login:
username:

password:

Plattform:

Forgotten password?

Registration

Quintessence Int 23 (1992), No. 8     1. Aug. 1992
Quintessence Int 23 (1992), No. 8  (01.08.1992)

Page 539-541


Tooth discoloration resulting from long-term tetracycline therapy: a case report
Chiappinelli / Walton
Administration of tetracycline to children or pregnant women is known to adversely affect the color of developing teeth. This case report suggests the possibility that discoloration from tetracycline may not be limited to tooth development in the child, but may also affect the adutl dentition. When give over long periods of time in adults , the tetracycline molecule is incorporated into the continuously forming secondary dentin. It is possible that chronic sun exposure of the incorporated tetracycline may cause the formation of areddish-purple oxidation product, resulting in discoloration of the permanent teeth.